# SDR IXXA20211109078

- Difficulty date: October 21, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,427 hours, 22,936 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Slat
- Part number: 114T410131A
- Part serial: 000365
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT HAS DENT ON UPPER TRAILING EDGE WEDGE. DENT REPAIRED AT 250 FARENHEIT UNDER VACCUM IAW B767 SRM 51-70-10. DENT LENGTH 8 INCHES BY 21 INCHES
